# SDR AALA20090703JFK01

- Difficulty date: July 3, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N7AK
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 42,063 hours, 5,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 37G SEAT MOUNTED EMERGENCY LENS BROKEN. REPLACED SEAT 37G EMERGENCY LIGHT LENS.
